# SDR SCNA97031

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, EQUIPMENT ACCESS DOOR LIGHT ILLUMINATED AND UNABLE TO PRESSURIZE CABIN.  RETURNED TO MSP.  INSPECTED EQUIPMENT ACCESS DOOR, SEAL AND INDICATOR SWITCH IN ACCORDANCE WITH 52-70-01, OPS CHECKED NORMAL.
